American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] M. Grau, F. Mañosas and J. Villadelprat. A Chebyshev criterion for Abelian integrals. Trans. Amer. Math. Soc. 363 (2011) 109-129. MR 2719674.
Abstract, references, and article information   
View Article: PDF

[2] Frank Deutsch and Jun Zhong. Best comonotone approximation . Trans. Amer. Math. Soc. 344 (1994) 617-627. MR 1260201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. M. Gauthier and D. Zwick. Best uniform approximation by solutions of elliptic differential equations . Trans. Amer. Math. Soc. 342 (1994) 359-374. MR 1152322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] András Kroó and Franz Peherstorfer. On the distribution of extremal points of general Chebyshev polynomials . Trans. Amer. Math. Soc. 329 (1992) 117-130. MR 1012514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerald Beer and Roberto Lucchetti. Convex optimization and the epi-distance topology . Trans. Amer. Math. Soc. 327 (1991) 795-813. MR 1012526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wu Li. Weak Chebyshev subspaces and $A$-subspaces of $C[a,b]$ . Trans. Amer. Math. Soc. 322 (1990) 583-591. MR 1010886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Allan Pinkus and Hans Strauss. $L\sp 1$-approximation with constraints . Trans. Amer. Math. Soc. 322 (1990) 239-261. MR 986698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Arden Ruttan and Richard S. Varga. A unified theory for real vs.\ complex rational Chebyshev approximation on an interval . Trans. Amer. Math. Soc. 312 (1989) 681-697. MR 948196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Myron Goldstein, Werner Haussmann and Lothar Rogge. On the mean value property of harmonic functions and best harmonic $L\sp 1$-approximation . Trans. Amer. Math. Soc. 305 (1988) 505-515. MR 924767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] András Kroó. On Chebyshev subspaces in the space of multivariate differentiable functions . Trans. Amer. Math. Soc. 287 (1985) 839-852. MR 768745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lloyd N. Trefethen and Martin H. Gutknecht. Real vs. complex rational Chebyshev approximation on an interval . Trans. Amer. Math. Soc. 280 (1983) 555-561. MR 716837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Simon Fitzpatrick and R. R. Phelps. Differentiability of the metric projection in Hilbert space . Trans. Amer. Math. Soc. 270 (1982) 483-501. MR 645326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. Landers and L. Rogge. A characterization of best $\Phi $-approximants . Trans. Amer. Math. Soc. 267 (1981) 259-264. MR 621986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Manfred Sommer. Nonexistence of continuous selections of the metric projection for a class of weak Chebyshev spaces . Trans. Amer. Math. Soc. 260 (1980) 403-409. MR 574787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Theagenis J. Abatzoglou. The minimum norm projection on $C\sp{2}$-manifolds in ${\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 243 (1978) 115-122. MR 502897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Günther Nürnberger and Manfred Sommer. Weak Chebyshev subspaces and continuous selections for the metric projection . Trans. Amer. Math. Soc. 238 (1978) 129-138. MR 482912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. M. Fink. Best possible approximation constants . Trans. Amer. Math. Soc. 226 (1977) 243-255. MR 0447915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Harold S. Shapiro. Regularity properties of the element of closest approximation . Trans. Amer. Math. Soc. 181 (1973) 127-142. MR 0320606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles B. Dunham. Alternating Chebyshev approximation . Trans. Amer. Math. Soc. 178 (1973) 95-109. MR 0318736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bruce L. Chalmers. A unified approach to uniform real approximation by polynomials with linear restrictions . Trans. Amer. Math. Soc. 166 (1972) 309-316. MR 0294962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. L. Walsh. Note on the overconvergence of sequences of polynomials of best approximation . Trans. Amer. Math. Soc. 33 (1931) 370-388. MR 1501593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dunham Jackson. A note on closest approximation . Trans. Amer. Math. Soc. 31 (1929) 215-222. MR 1501477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. E. Milne. On the degree of convergence of the Gram-Charlier series . Trans. Amer. Math. Soc. 31 (1929) 422-443. MR 1501491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1